# SDR IPXA11564061

- Difficulty date: January 6, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 18,632 hours, 12,255 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 440-480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, AFTER REMOVING ANTI-SKID FOUND FLOOR PANEL BS 440 TO 480 LBL25 TO LBL45 TO HAVE CRUSHED HONEY COMB CORE ON FWD END IN 2 AREAS.  REPLACED FLOOR PANEL IAW EO B757-5320-9692-G AND SRM 53-00-50-1A-1, FIG 101.
